MathSciNet Relay Station
MathSciNet bibliographic data
MR2945996 46E15 (30G35)
El-Sayed Ahmed, A.; Omran, Saleh Weighted classes of quaternion-valued functions. Banach J. Math. Anal. 6 (2012), no. 2, 180–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement